# SDR GLBA2003526

- Difficulty date: January 5, 2004
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 15,721 hours, 17,573 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Inoperative
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT MAIN LANDING GEAR WILL NOT RETRACT, PENDING CORRECTIVE ACTION
